# SDR DALA2023092908005

- Difficulty date: September 29, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER FITTING AT AFT CABIN COMPARTMENT IN LONGERON 2L AT STA 1116. SUMMARY OF NRC 00224: UPPER FITTING AT AFT CABIN COMPARTMENT IN LONGERON 2L AT STA 1116 WAS REPAIRED PER B717 SRM 53-00-05-2R REPAIR 2 FIG 201 SHEET 2. (LP #2992175)
